# SDR CA060523009

- Difficulty date: May 22, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: C05914
- Condition: Loose
- Part time: 17 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE INSTALLING OPERATIONAL GEAR INTO A NEW AIRCRAFT, THE MAIN LEAD TO THE BUS BAR ON THE CIRCUIT BREAKER PANEL WAS FOUND LOOSE.  THE HARDWARE DID HAVE A LOCK WASHER.  THIS SAME PROBLEM WAS FOUND ON OTHER AIRCRAFT. (TC NR 20060523009)
